American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.66) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. M. Dudley. Pathological topologies and random walks on abelian groups . Proc. Amer. Math. Soc. 15 (1964) 231-238. MR 0162280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Bellman. Invariant imbedding and random walk . Proc. Amer. Math. Soc. 13 (1962) 251-254. MR 0137163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. M. Dudley. Random walks on abelian groups . Proc. Amer. Math. Soc. 13 (1962) 447-450. MR 0141167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1